# SDR 02FDEA00375

- Difficulty date: May 29, 2002
- Submitted: June 25, 2002
- Operation: Air carrier
- Aircraft: N614FE
- Make and model: Doug MD-11
- Aircraft serial: 48528
- Aircraft time: 32,863 hours, 7,589 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Fitting
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG LT T/R COWL UPPER TRANSLATING SLEEVE CHANNEL END FOUND CRACK.  HFEC CARRIED OUT CRACK LENGTH APPROX .625 INCH LONG.  R&R COWL & INSTALLED FITTING AT UPPER TRACK BEAM.
